MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA REVISION CEMENTED HALF BLOCK TIBIAL AUGMENT LEFT MEDIAL SIZE CD 15MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA REVISION CEMENTED HALF BLOCK TIBIAL AUGMENT LEFT MEDIAL SIZE CD 15MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Osteopenia/ Osteoporosis (2651)
Date of Event 04/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is experiencing potential tibial loosening approximately two (2) years following left knee arthroplasty.No adverse effects or medical intervention has been reported at this time.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).Concomitant devices - persona revision fixed cemented tibial component left size c catalog #: 42542006401 lot #: 64334614, persona revision cemented half block tibial augment left lateral size cd 16mm catalog #: 42555803115 lot #: 64648336, persona revision cemented femoral component plus left size 5+ catalog #: 42504605811 lot #: 64675747, persona revision fixed bearing articular surface left 24mm catalog #: 42512800424 lot #: 64559466, persona revision distal cemented femoral augment size 5 catalog #: 42556605805 lot #: 64624148.The complainant has indicated that the product will not be returned to zimmer biomet for investigation as the devices remain implanted.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001822565-2022-01735 and 0001822565-2022-01736.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b1, b2, b3, b4, b5, b6, g3, g6, h1, h2, h6, h10.
 
Event or Problem Description
It was reported that the patient is experiencing pain, osteopenia and potential tibial loosening approximately two (2) years following left knee arthroplasty.A knee immobilizer was recommended temporarily for treatment.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Medical records provided were reviewed and the reported tibial loosening was confirmed.The device history records were reviewed and no discrepancies relevant to the reported event were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA REVISION CEMENTED HALF BLOCK TIBIAL AUGMENT LEFT MEDIAL SIZE CD 15MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14653902
Report Number0001822565-2022-01737
Device Sequence Number20276423
Product Code JWH
UDI-Device Identifier00889024557512
UDI-Public(01)00889024557512(17)300228(10)64661641
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42555803315
Device Lot Number64661641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer06/13/2022
09/23/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date07/07/2022
10/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight67 KG